MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 11532269
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It is reported, alaris smartsite, tip of the plastic spike broke off in the opening of the iv bag after spiking it causing the medication having to be thrown away.
 
Additional Manufacturer Narrative
Investigation results: the customer reported the tip of the plastic spike broke off, and returned one photo of material: 11532269, lot: 25125022.Visual examination confirmed the customer report of component damage on the spike.There is no physical sample available for investigation.The information was forwarded to the supplier of the spike for further investigation.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The supplier of the spike component conducted an additional investigation.They found their process held up the quality and no other similar reports or findings on the released lot number.No actions were able to be taken as their was not confirmed root cause.This incident has been added to our database of reported incidents.
 
Event or Problem Description
No additional information.

Brand Name
ALARIS SMARTSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24911040
Report Number9616066-2026-01005
Device Sequence Number18413457
Product Code FPA
UDI-Device Identifier10885403232343
UDI-Public(01)10885403232343(17)281130(10)25125022
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11532269
Device Lot Number25125022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown